Papers by Andrew Snowden

Some generalizations of Schur functors
with Steven V Sam
pdf  |  arxiv
Topological noetherianity for algebraic representations of infinite rank classical groups
with Rob H. Eggermont
pdf  |  arxiv
Constructing elliptic curves from Galois representations
with Jacob Tsimerman
pdf  |  arxiv
Generalizations of Stillman's conjecture via twisted commutative algebra
with Daniel Erman and Steven V Sam
pdf
Hilbert series for twisted commutative algebras
with Steven V Sam
pdf  |  arxiv
Periodicity in the cohomology of symmetric groups via divided powers
with Rohit Nagpal
pdf  |  arxiv
Regularity bounds for twisted commutative algebras
with Steven V Sam
pdf  |  arxiv
Regularity of FI-modules and local cohomology
with Rohit Nagpal and Steven V Sam
pdf  |  arxiv
GL-equivariant modules over polynomial rings in infinitely many variables. II
with Steven V Sam
pdf  |  arxiv
Topological noetherianity for cubic polynomials
with Harm Derksen and Rob H. Eggermont
Algebra & Number Theory, to appear.
pdf  |  arxiv
Noetherianity of some degree two twisted skew-commutative algebras
with Rohit Nagpal and Steven V Sam
pdf  |  arxiv
Hilbert series of symmetric ideals in infinite polynomial rings via formal languages
with Robert Krone and Anton Leykin
J. Algebra, to appear.
pdf  |  arxiv
The module theory of divided power algebras
with Rohit Nagpal
pdf  |  arxiv
Gröbner-coherent rings and modules
with Rohit Nagpal
J. Commut. Algebra, to appear.
pdf  |  arxiv
Residual irreducibility of compatible systems
with Stefan Patrikis and Andrew Wiles
Int. Math. Res. Not. IMRN, to appear.
pdf  |  arxiv  |  journal
Infinite rank spinor and oscillator representations
with Steven V Sam
J. Comb. Algebra, to appear.
pdf  |  arxiv
Noetherianity of some degree two twisted commutative algebras
with Rohit Nagpal and Steven V Sam
Selecta Math. (N.S.) 22 (2016), no. 2, 913-937.
pdf  |  arxiv  |  journal
Proof of Stembridge's conjecture on stability of Kronecker coefficients
with Steven V Sam
J. Algebraic Combin. 43 (2016), no. 1, 1–10.
pdf  |  arxiv  |  journal
Representations of categories of G-maps
with Steven V Sam
J. Reine Angew. Math., to appear.
pdf  |  arxiv  |  journal
Gröbner methods for representations of combinatorial categories
with Steven V Sam
J. Amer. Math. Soc., to appear.
pdf  |  arxiv  |  journal
Counting elliptic curves with prescribed torsion
with Robert Harron
J. Reine Angew. Math., to appear.
pdf  |  arxiv  |  journal
Stability patterns in representation theory
with Steven V Sam
Forum Math. Sigma 3 (2015), e11, 108 pp.
pdf  |  arxiv  |  journal
A remark on a conjecture of Derksen
J. Commut. Algebra 6 (2014), no. 1, 109–112.
pdf  |  arxiv  |  journal
Introduction to twisted commutative algebras
with Steven V Sam
pdf  |  arxiv
Homology of Littlewood Complexes
with Steven V Sam and Jerzy Weyman
Selecta Math. (N.S.) 19 (2013), no. 3, 655–698.
pdf  |  arxiv  |  journal
GL-equivariant modules over polynomial rings in infinitely many variables
with Steven V Sam
Trans. Amer. Math. Soc. 368 (2016), 1097–1158.
pdf  |  arxiv  |  journal
Singularities of ordinary deformation rings
Mathematische Zeitschrift, to appear.
pdf  |  arxiv  |  journal
A finitenss conjecture in invariant theory
Coming soon!
Integral structures on de Rham cohomology
with Bhargav Bhatt
Coming soon!
Real components of modular curves
pdf  |  arxiv
Finiteness of K3 surfaces and the Tate conjecture
with Max Lieblich and Davesh Maulik
Ann. Sci. Éc. Norm. Supér. (4) 47 (2014), no. 2, 285–308.
pdf  |  arxiv  |  journal
Syzygies of Segre embeddings and Δ-modules
Duke Math. J. 162 (2013), no. 2, 225–277.
pdf  |  arxiv  |  journal
Bigness in compatible systems
with Andrew Wiles
Elliptic Curves, Modular Forms and Iwasawa Theory
pdf  |  arxiv  |  book
Weight two representations of totally real fields
pdf  |  arxiv
The Jacquet-Langlands correspondence for GL(2)
The ideal of relations for the ring of invariants of n points on the line
with Benjamin Howard, John Millson, and Ravi Vakil
J. Eur. Math. Soc. (JEMS) 14 (2012), no. 1, 1–60
pdf  |  arxiv  |  journal
The geometry of eight points in projective space: Representation theory, Lie theory, dualities
with Benjamin Howard, John Millson, and Ravi Vakil
Proc. Lond. Math. Soc. (3) 105 (2012), no. 6, 1215–1244.
pdf  |  arxiv  |  journal
The relations among invariants of points on the projective line
with Benjamin Howard, John Millson, and Ravi Vakil
C. R. Acad. Sci. Paris, Ser. I 347 (2009), 1177–1182.
pdf  |  arxiv  |  journal
The ideal of relations for the ring of invariants of n points on the line: integrality results
with Benjamin Howard, John Millson, and Ravi Vakil
Comm. Algebra 40 (2012), no. 10, 3884–3902.
pdf  |  arxiv  |  journal
The equations for the moduli space of n points on the line
with Benjamin Howard, John Millson, and Ravi Vakil
Duke Math. J. 146 (2009), no. 2, 175–226.
pdf  |  journal
A description of the outer automorphism of S6, and the invariants of six points in projective space
with Benjamin Howard, John Millson, and Ravi Vakil
J. Combin. Theory Ser. A 115 (2008), no. 7, 1296–1303.
pdf  |  arxiv  |  journal